# SDR DLM88011014

- Difficulty date: June 20, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 26,717 hours, 21,064 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 50459
- Part serial: 185
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER T/O STRONG ELECT SMELL IN COCKPIT AND FWD GALLEY AREA RETURNED TO FIELD.  FOUND BURNING SMELL COMING FROM F/C GALLEY OVEN.  REPLACED OVEN AND FOOD CARRIER.  OPERATED NEW OVEN, CKS GOOD AND SMELL GONE.
